# SDR ABXA20141022338

- Difficulty date: October 22, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 86,190 hours, 39,535 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 654T039135
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 552CB AFT ATTACH CHORD SPLIT ON EDGE.  R & R CHORD.  REINSTALLED PANEL 552EB & 551YBX IAW SRM 51-40-02.  CORRODED L2, PN 654T0391-35, SN NSN, PART NAME CHORD, STRINGER & WS 180 TO 314.  ACFT WAS GNDED.
